Limit cycles of generalized Liénard polynomial differential systems via averaging theory

Belén García, Jaume Llibre, Jesús S. Pérez Del Río

Producció científica: Contribució a una revistaArticleRecercaAvaluat per experts

10 Cites (Scopus)

Resum

Using the averaging theory of first and second order we study the maximum number of limit cycles of the polynomial differential systemsẋ=y,ẏ=-x- ε(h1(x)+.©2014 Elsevier Ltd. All rights reserved.
Idioma originalEnglish
Pàgines (de-a)1-9
RevistaChaos, Solitons and Fractals
Volum62-63
DOIs
Estat de la publicacióPublicada - 1 de gen. 2014

Fingerprint

Navegar pels temes de recerca de 'Limit cycles of generalized Liénard polynomial differential systems via averaging theory'. Junts formen un fingerprint únic.

Com citar-ho